# SDR FDEA202011052774

- Difficulty date: November 5, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 143N341169
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW L2 DOOR THE LAV SERVICE DOOR DOUBLER IS CORRODED.  REMOVED CORROSION, IAW B757 CPM 20-40-00, MATERIAL REMOVED .002 FROM .071, EVALUATED AREA FOUND TO BE LESS THAN 10% WITHIN LIMITS, IAW B757 SRM 53-00-01-1A.  ALODINED AREA, IAW B757 SRM 51-20-01-OG.  PRIMED AREA, IAW B757 SRM 51-20-01-OG, TOP COAT AREA IAW B757 AMM 51-21-10-7.
